# SDR ASAA2023081544613

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,460 hours, 1,570 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRX FAIL MESSAGE ON ND. WITH PWS FAIL. GROUNDED - YES. CYCLE AIRCRAFT POWER. PERFORMED WEATHER RADAR OPERATIONAL TEST. REF AMM TASK 34-41-710-801. OPS CHECKED GOOD, NO DEFECT NOTED. NO HISTORY PAST 30 DAYS. SEAMC NOTIFIED.
